Regularly Varying Functions

Anders Hedegaard Jessen; Thomas Mikosch

Publications de l'Institut Mathématique (2006)

  • Volume: 80(94), Issue: 100, page 171-192
  • ISSN: 0350-1302

How to cite


Anders Hedegaard Jessen, and Thomas Mikosch. "Regularly Varying Functions." Publications de l'Institut Mathématique 80(94).100 (2006): 171-192. <>.

author = {Anders Hedegaard Jessen, Thomas Mikosch},
journal = {Publications de l'Institut Mathématique},
keywords = {regular variation; sums and products; linear combinations; maxima and minima},
language = {eng},
number = {100},
pages = {171-192},
publisher = {Matematički institut SANU},
title = {Regularly Varying Functions},
url = {},
volume = {80(94)},
year = {2006},

AU - Anders Hedegaard Jessen
AU - Thomas Mikosch
TI - Regularly Varying Functions
JO - Publications de l'Institut Mathématique
PY - 2006
PB - Matematički institut SANU
VL - 80(94)
IS - 100
SP - 171
EP - 192
LA - eng
KW - regular variation; sums and products; linear combinations; maxima and minima
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.